# SDR A6WA2019021546393

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 38,831 hours, 37,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35050121
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM FWD ATTACH ANGLE CRACKED.     REPLACED ANGLE IAW CRJ200 SRM 51-42-21, 51-40-11, TR51-42.
